Vol. 9, No. 6, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
The Kac–Wakimoto character formula for the general linear Lie superalgebra

Michael Chmutov, Crystal Hoyt and Shifra Reif

Vol. 9 (2015), No. 6, 1419–1452
Abstract

We prove the Kac–Wakimoto character formula for the general linear Lie superalgebra gl(m|n), which was conjectured by Kac and Wakimoto in 1994. This formula specializes to the well-known Kac–Weyl character formula when the modules are typical and to the Weyl denominator identity when the module is trivial. We also prove a determinantal character formula for KW-modules.

In our proof, we demonstrate how to use odd reflections to move character formulas between the different sets of simple roots of a Lie superalgebra. As a consequence, we show that KW-modules are precisely Kostant modules, which were studied by Brundan and Stroppel, thus yielding a simple combinatorial defining condition for KW-modules and a classification of these modules.

Keywords
character formulas, Kazhdan–Lusztig polynomials, Lie superalgebras, tame modules
Mathematical Subject Classification 2010
Primary: 17B10
Secondary: 17B20, 22E47
Milestones
Received: 16 June 2014
Revised: 17 February 2015
Accepted: 28 March 2015
Published: 7 September 2015
Authors
Michael Chmutov
Department of Mathematics
University of Minnesota
Minneapolis, MN 55455
United States
Crystal Hoyt
Department of Mathematics
Technion – Israel Institute of Technology
3200003 Haifa
Israel
Shifra Reif
Department of Mathematics
University of Michigan
Ann Arbor, MI 48109
United States